Items where Author is "Okoro, O. J."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.


Oladejo, N. K. and Okoro, O. J. and Oluwayemi, M. O. and Bukari, H. I. (2018) Linear-quadratic optimal control system and its’ application in formulating and minimizing cost criterion via optimization principle. IOSR Journal of Mathematics (IOSR-JM), 14 (1). pp. 45-53. ISSN e-ISSN: 2278-5728, p-ISSN: 2319-765X

Adebimpe, O. and Moses, B.O. and Okoro, O. J. (2014) Global Stability Analysis of a SEIR Epidemic Model with Saturation Incidence Rate. International Journal of Mathematical Sciences, 34 (1). ISSN 2051-5995

This list was generated on Thu Jan 21 12:40:16 2021 WAT.